# SDR CA080617002

- Difficulty date: April 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 6,256 hours
- Engine: Lyc IO360L2A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 05430161
- Condition: Broken
- Location: Nlg
- Part time: 7,960 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AS THE ACFT WAS TAKING OFF, THE NOSE GEAR COLLAPSED. THE ACFT WAS INSPECTED AND THE NOSE GEAR LOWER FITTING WAS FOUND BROKEN. IT IS UNDETERMINED AT THIS TIME IF THIS WAS A RESULT OF AN UNREPORTED HARD LANDING. RETAINED THE BROKEN PART TO CARRY OUT METALLURGY TESTS.
